Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Phragmén-Lindelöf theorems

Authors: P. C. Fenton and John Rossi
Journal: Proc. Amer. Math. Soc. 132 (2004), 761-768
MSC (2000): Primary 30D15
Published electronically: July 28, 2003
MathSciNet review: 2019953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results of Phragmén-Lindelöf type are obtained for subharmonic functions in sectorial domains of bounded angular extent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D15

Retrieve articles in all journals with MSC (2000): 30D15

Additional Information

P. C. Fenton
Affiliation: Department of Mathematics and Statistics, University of Otago, Dunedin, New Zealand

John Rossi
Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 26061-0123

Received by editor(s): August 28, 2002
Received by editor(s) in revised form: October 22, 2002
Published electronically: July 28, 2003
Additional Notes: The first author completed part of this work while visiting Virginia Tech. He would like to thank the Department of Mathematics for its warm and generous hospitality and financial support.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society